American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57D15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Richard Mandelbaum. Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. 2 (1980) 1-159. MR 551752.
Abstract, references, and article information
View Article: PDF

[2] Eugénia César de Sĭ and Colin Rourke. The homotopy type of homeomorphisms of 3-manifolds. Bull. Amer. Math. Soc. 1 (1979) 251-254. MR 513752.
Abstract, references, and article information
View Article: PDF

[3] Jonathan D. Sondow. When is a manifold a leaf of some foliation?. Bull. Amer. Math. Soc. 81 (1975) Part 1:622-624. MR 0365591.
Abstract, references, and article information
View Article: PDF

[4] T. Nagano and K. Yagi. The affine structures on the real two-torus. I. Bull. Amer. Math. Soc. 79 (1973) 1251-1253. MR 0326611.
Abstract, references, and article information
View Article: PDF

[5] H. E. Winkelnkemper. Manifolds as open books. Bull. Amer. Math. Soc. 79 (1973) 45-51. MR 0310912.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1